# SDR 03FDEA01822

- Difficulty date: October 29, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 44,111 hours, 26,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER EXTERIOR SKIN HAS BULGE AT STA 1050 STR 28L.  REMOVED CORROSION ON SKIN STA 1050 STR 28L, FOUND OUT OF LIMITS PER SRM 53-30-01.    REPAIRED STRINGER PER SRM 53-10-03  FIG. 1.
